# SDR DALA1309736801

- Difficulty date: March 21, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 55,821 hours, 17,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 425
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN EQUIPMENT CENTER LOWER BILGE AREA LAVATORY SERVICE PANEL CORRODED.  R & R IAW SRM 51-40-02, PAGE 2 & PAGE 4.
